Volume 17, Issue 2 (4-1998)                   jame 1998, 17(2): 83-95 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

K. Mazaheri and B. Lesani. Adaptive Solution of Steady Two Dimensional Flow on an Unstructured Grid. jame. 1998; 17 (2) :83-95
URL: http://jame.iut.ac.ir/article-1-138-en.html
Abstract:   (4758 Views)
Two-dimensional Euler equations have been solved on an unstructured grid. An upwind finite volume scheme, based on Roe's flux difference splitting method, is used to discretize the equations. Using advancing front method, an initial Delaunay triangulation has been made. The adaptation procedure involves mesh enrichment coarsening in regions of flow with high low gradients of flow properties, according to an introduced adaptation criteria. To validate the procedure, a couple of internal and external steady flows are solved. One may see the effectiveness of introducing relatively few cells and the local adaptation algorithm on accuracy. Solution dependency on grid is also studied.
Keywords: -
Full-Text [PDF 767 kb]   (1263 Downloads)    
Type of Study: Research | Subject: General
Received: 2014/10/25 | Published: 1998/04/15

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2022 CC BY-NC 4.0 | Journal of Advanced Materials in Engineering (Esteghlal)

Designed & Developed by : Yektaweb